# SDR DALA2021072904266

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 86,113 hours, 39,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frm 70 S31-32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 SKIN CORRODED AND FASTENERS PULLING THROUGH AT FRAME 70 R/H BETWEEN STRG 31 AND 32 R/H, APPROX 13 INCHES AFT OF LAV VENT OUTLET. CORRECTIVE ACTION: COMPLIED WITH ER/A 592914-14 REV ORIGINAL. (1891186)
